# SDR AALA201803129012

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 54,809 hours, 20,637 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L4 DOOR VERY HARD TO DISARM. CLEANED DEBRIS FROM GIRT BAR LATCH FLOOR FITINGS AND LUBED IAW 52-10-00-720-003A.
